MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATH N0 1 STRL MMC PACK

MEDLINE INDUSTRIES INC.; CATH N0 1 STRL MMC PACK
Catalog Number DYNJ46134C
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during a left heart catheterization with intervention, upon removal of the catheter from the patient, a "thrombus" was noted on the catheter, reportedly from the linting of blue or towel.Per report, the blue or towel was inspected before use and linting was not identified at that time.It was denied that the towel was used to wipe the catheter.Per report, the facility was able to pull out the "thrombus"on the catheter; however, was unable to determine if any lint remained in the patient.The patient did not require additional sedation as a result of this incident.The patient was discharged to home following the procedure.There was no serious injury reported.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample was discarded and was not returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a left heart catheterization with intervention, upon removal of the catheter from the patient, a "thrombus" was noted on the catheter, reportedly from the linting of blue or towel.

Common Device Name
CATH N0 1 STRL MMC PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7682779
Report Number1423395-2018-00038
Device Sequence Number16370333
Product Code OES
UDI-Device Identifier10889942610822
UDI-Public10889942610822
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ46134C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight76